Have Medical Questions? Ask a Doctor Online!
What is the situation, age of patient, dose ?? These factors play role in relative safety ...no problems with heart or anxiety? If pediatric the potential issues could occur with lack of normal weight gain for age. Anxiety symptoms should be monitored as possible side effect. Also blood pressure should be checked . insomnia too is possible side effect.
So it may be used on daily basis -- Yes to that -- it does have its set of precautions with this medicine as well....
I hope that this information is helpful for you.Let me know if you have further information or questions. I will be happy to get back with you! If my answers have been helpful and to your satisfaction then please remember to leave positive feedback.Thank you and Best Regards,
Anthony Bray MD
Ok I see ...the Adderall may help you with ADD symptoms but may be counter-productive as for anxiety. At age 21 I would not expect you to have health issues to make Adderall a concern such as to high blood pressure for example ...
I hope that this is helpful Let me know if you have further questions.
Well it is a stimulant and this is how it may benefit ADD but it may cause anxiety, rise in pulse, rise in blood pressure, headaches . chest pain, insomnia as the top concerns...
Other side effects listed ...I can give more detail. Do you have any particular concern??
No it is not reported to cause memory problems
Let me know if you have any other concerns with this medication ...
If you have a problem with ADD (attention deficit disorder) then yes , the ADDERALL should help with your academic and job performance .